<  Back to the Polytechnique Montréal portal

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: Article
Number of items: 2.

Article

Boukas, E.-K. & Yang, H. (1997). Robust stability of nonlinear piecewise deterministic systems under matching conditions. Mathematical Problems in Engineering, 3(3), p. 203-215.

Boukas, E.-K. & Yang, H. (1996). Stability of stochastic systems with jumps. Mathematical Problems in Engineering, 3(2), p. 173-185.

This list was generated on Fri Jul 3 01:35:23 2020 EDT.